Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: AD side effects

Posted by dave on February 23, 1999, at 21:43:45

In reply to Re: AD side effects, posted by bigbertha on February 23, 1999, at 9:20:15

> Dave-
> Is there any chance of trying 5mg/day? When I first started Effexor
> I took 1/2 of 37.5 mg cap(I eyeballed 1/2 of cap and swallowed the "grains"
> thereby saving the rest for the next day. The stuff has no taste). Due to
> mega-nausea this was all I could stand but by the 2nd week I could
> tolerate 37.5 and so on (up to current 225mg). I took it VERY SLOWLY and my doc said this
> was exactly what I should do. Of course only you can decide what is]
> too uncomfortable. Best of luck!

Thanks Bigbertha,
Yeah, I guess I just had a reaction to the Celexa.
I talked to my doc today and I suggested and she
agreed, once I get back to baseline (no itching at
all) we will try smaller doses of wellbutrin- give
that AD another try. I felt pretty good on it but
once up to 300mg I started to itch. Maybe on 150mg
wouldnt cause any problem, she said we have lots of
options. Thanks again for you input! :-)
I hope everyone is doing well!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dave thread:3092